Involution and commutator length for complex hyperbolic isometries

Julien Paupert, Pierre Will

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We study decompositions of complex hyperbolic isometries as products of involutions. We show that PU(2, 1) has involution length 4 and commutator length 1 and that, for all n ≥ 3, PU(n, 1) has involution length at most 8.

Original languageEnglish (US)
Pages (from-to)699-744
Number of pages46
JournalMichigan Mathematical Journal
Issue number4
StatePublished - Nov 2017

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Involution and commutator length for complex hyperbolic isometries'. Together they form a unique fingerprint.

Cite this